# SDR TSAA1026002

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 64,934 hours, 64,080 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 894093
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

NON-ETOPS. DURING CLIMB THE CREW NOTED A FIRE INDICATION ON THE NR 2 ENG.  CREW ACCOMPLISHED ALL RELATED QRH AND CHECKLIST PROCEDURES AND SHUTDOWN THE NR 2 ENGINE AND DISCHARGED ENGINE FIRE EXTINGUISHERS.  CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  THE ACFT REMAINS OUT OF SERVICE AWAITING REPLACEMENT FIRE EXTINGUISHER BOTTLES.
